MathSciNet Relay Station
MathSciNet bibliographic data
MR1976509 91B28 (60G48)
Gushchin, A. A.; Mordetski, È. Bounds on option prices for semimartingale market models. (Russian) Tr. Mat. Inst. Steklova 237 (2002), Stokhast. Finans. Mat., 80--122; translation in Proc. Steklov Inst. Math. 2002, no. 2(237), 73–113
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement